# SDR K3HA9700141

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 11442021
- Condition: Failed
- Location: Jump Seat
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMP SEAT CREW OXYGEN MASK WILL NOT WORK PROPERLY.  REMOVED AND REPLACED JUMP SEAT CREW OXYGEN MASK.  OPS CHECK GOOD MM 35-21-41.
